# SDR MYWA100046

- Difficulty date: March 20, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30619
- Aircraft time: 24,094 hours, 8,651 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Out Of Alignment
- Location: Entry Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FWD ENTRY DOOR DID NOT SEAL AFTER TAKEOFF.
